American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41.15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] David L. Ragozin. Constructive polynomial approximation on spheres and projective spaces. . Trans. Amer. Math. Soc. 162 (1971) 157-170. MR 0288468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. J. Newman and L. Raymon. Quantitative polynomial approximation on certain planar sets . Trans. Amer. Math. Soc. 136 (1969) 247-259. MR 0234176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gilbert Labelle. Concerning polynomials on the unit interval . Proc. Amer. Math. Soc. 20 (1969) 321-326. MR 0236568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Martin Price. Variation convergence for Bernstein polynomials . Proc. Amer. Math. Soc. 19 (1968) 551-554. MR 0226259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. J. Newman and L. Raymon. A class of curves on which polynomials approximate efficiently . Proc. Amer. Math. Soc. 19 (1968) 595-599. MR 0225056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. J. Levit. Irreducibility of polynomials with low absolute values . Trans. Amer. Math. Soc. 132 (1968) 297-305. MR 0226258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lee Johnson. Unicity in approximation of a function and its derivatives . Math. Comp. 22 (1968) 873-875. MR 0241856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard Askey. Orthogonal expansions with positive coefficients . Proc. Amer. Math. Soc. 16 (1965) 1191-1194. MR 0185331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. D. Stancu. Evaluation of the remainder term in approximation formulas by Benstein polynomials . Math. Comp. 17 (1963) 270-278. MR 0179524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Philip C. Curtis. Convergence of approximating polynomials . Proc. Amer. Math. Soc. 13 (1962) 385-387. MR 0140870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gilbert Strang. Polynomial approximation of Bernstein type . Trans. Amer. Math. Soc. 105 (1962) 525-535. MR 0141921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William J. Kammerer. Polynomial approximations to finitely oscillating functions . Math. Comp. 15 (1961) 115-119. MR 0123865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Donald J. Newman. One-one polynomial maps . Proc. Amer. Math. Soc. 11 (1960) 867-870. MR 0122817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia